My husband and I are sitting chatting in our lounge. I'm vaping and drinking coffee, husband is having tea. He is going up to the doctors for an I N R test - hes on warferin. I N R tests test the blood viscosity. Husband has been a walking pharmacy for several years for diabetes and since his heart attack and mini stroke he's Big Pharma's best friend. Husband has had regular "funny turns" in the morning. Always in the morning. Scientific thinking tells me it's being triggered by something. I consulted the Internet. Yes! "Funny turns" are triggered by four - FOUR - pills that have the exact same "funny turn" description in their side effects.
Husband says side effects make Big Pharma rejoice because then they will make sales for the pills that are given you to treat the side effects.
And I have asked doctors for several years "Why is my husband on pills for high blood pressure and cholesterol, when he has NEITHER of these things?" The doctors tell me the pills are treating the diabetes. I am thinking, the pills are making my husband SICK!
I believe doctors are supposed to tell you the possible side effects of the pills they prescribe.
In our experience no doctor every has!